# SDR ASAA2021072735660

- Difficulty date: July 27, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 15,814 hours, 5,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472093010000
- Condition: Corroded
- Location: Frms 66-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM CORRODED  -Y765 FR 68 GROUNDED - YES. REMOVED CORROSION ON LONGITUDIONAL BEAM FR68 -Y765. CORROSION DEPTH=.080Ï¿½ MAX ALLOWABLE = .016Ï¿½ BEAM IS OUT OF LIMITS IAW B53-00-14. TOOL #T8492V. REMOVED AND INSTALLED NEW BEAM FR 66-70 -Y765  PN:D53472093010000 PO# 9048854 AND SPLICE PN: D547210420000 PO#9009256.1 IAW A320 SRM 51-42-11, DRW# D53472909 SH 3 REV A. CIC APPLIED IAW A320 SRM 51-23-12.DOT REMOVED
